# SDR SWIA201125867

- Difficulty date: March 17, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 32,261 hours, 26,219 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DRAIN HOLE AT WS 85.50 IS CRACKED.  (C-CHECK)  REPAIR PER REO.
